Heavy bleeding after taking birth control pill. Help!!!
Hello, I started taking birth control pills for the first time earlier this month. I started taking them on the first day of my period. Usually, my period lasts 5 days (max), it's now been over two weeks of continuous bleeding. During the week after my period usually would have ended the bleeding was really light. Any ideas would be really helpful as I'm getting tired of the constant bleeding. Please suggest something. Thanks!
@ton Hello, it is a good idea to consult a doctor. Birth control pills, patches, implants, injections, and rings that contain hormones can cause abnormal vaginal bleeding as a side effect. Breakthrough bleeding is a common side effect of birth control. It's especially common in the first 3 months of using hormonal contraceptives. It can also occur after you switch from one type of birth control to another, or from one pill to another with a different estrogen dose. During the first few months when a woman begins using hormone-based birth control. When changing the type of birth control pill or the dose of estrogen. Do consult a doctor. Thanks!